Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 51, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jun 28, 2007, 12:52 PM CDT for La Salle County, McMullen County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 28, 2007, 12:52 PM CDT (17:52 UTC)
- Expired
- Jun 28, 2007, 3:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Whole counties
Counties La Salle County, TX, McMullen County, TX
The radar
The Corpus Christi radar (KCRP), 144 km from the middle of the area, began a volume at 17:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 3:00 PM CDT | FLOOD | Cotulla, TX | FM 624 IN LA SALLE COUNTY REMAINS CLOSED DUE TO FLOODING AND WASH OUT AT A CULVERT FROM RAIN YESTERDAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 5.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 913 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 924 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KCRP 281756 FFWCRP TXC283-311-282045- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1252 PM CDT THU JUN 28 2007 THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A * FLASH FLOOD WARNING FOR... LA SALLE COUNTY IN SOUTH TEXAS MCMULLEN COUNTY IN SOUTH TEXAS * UNTIL 345 PM CDT * AT 1248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS...WITH VERY HEAVY RAINFALL...ACROSS LA SALLE COUNTY AND OVER WESTERN MCMULLEN COUNTY. DOPPLER RADAR ESTIMATED RAINFALL RATES BETWEEN 2 AND 3 INCHES PER HOUR ASSOCIATED WITH THESE SHOWERS AND THUNDERSTORMS. * SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...COTULLA...TILDEN...ARTESIA WELLS...CROSS...FOWLERTON... LOS ANGELES...MILLET AND WOODWARD. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 2809 9841 2860 9843 2860 9935 2808 9935 $$ 87
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 9:18 AM CDT, 3 hours 34 minutes earlier.
Area forecast discussion, Jun 28, 9:18 AM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 918 AM CDT THU JUN 28 2007 .UPDATE...SATELLITE WINDS/PERSISTENT PCPN OVR THE NORTH CNTRL CWFA VALIDATE THE GFS/NAM GENERAL PSN OF THE UPPER TROUGH AXIS. CONCUR WITH THE GFS/NAM THAT THIS UPPER SYSTEM WL REMAIN QUASI-STATIONARY THROUGH THIS AFTN. UPPER FORCING WL COMBINE WITH COPIOUS MSTR AND INSTABILITY TO GENERATE ADDITIONAL CONVECION THIS AFTN. WL RETAIN THE CURRENT POP CONFIGURATION. WL INTRODUCE LOCALLY HEAVY RAIN TO THE FCST. BASED ON THE RECENT/CURRENT RAIN...WL MAKE ADJUSTMENTS TO MAX TEMPS FOR THIS AFTN. EXPECT WIND/SEAS TO REMAIN BELOW SCA TDA OVR THE WATERS. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 90 76 89 75 89 / 30 30 30 20 50 VICTORIA 90 74 89 73 89 / 50 30 40 20 50 LAREDO 93 75 89 76 94 / 30 70 40 40 30 ALICE 93 75 91 74 92 / 50 40 40 30 50 ROCKPORT 90 78 89 78 90 / 30 30 30 20 50 COTULLA 89 72 85 72 91 / 50 70 50 50 40 KINGSVILLE 92 76 90 74 92 / 40 30 40 20 50 NAVY CORPUS 90 79 89 78 89 / 30 30 30 20 50 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && WC/87...SHORT TERM
Hazardous weather outlook, Jun 28, 12:10 PM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1210 PM CDT THU JUN 28 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-291030- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1210 PM CDT THU JUN 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO LIKELY SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. THE MAIN CONCERN FROM THESE SHOWERS AND THUNDERSTORMS WILL BE LOCALLY HEAVY RAINFALL. ALTHOUGH THE POTENTIAL FOR HEAVY RAINFALL WILL EXIST OVER ALL OF SOUTH TEXAS...THE PRIMARY THREAT AREA WILL BE GENERALLY NORTH AND WEST OF A FREER TO GEORGE WEST...MAINLY THIS AFTERNOON AND TONIGHT...WHERE AREAL-AVERAGED RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES CAN BE EXPECTED WITH ISOLATED AMOUNTS IN EXCESS OF 4 INCHES POSSIBLE. A FLOOD WATCH IS IN EFFECT UNTIL EARLY FRIDAY MORNING FOR THE COUNTIES OF LASALLE...MCMULLEN...LIVE OAK... BEE...AND GOLIAD. RAINFALL AMOUNTS WILL BE LOWER FARTHER SOUTH AND EAST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH FRIDAY NIGHT...WITH THE BEST CHANCE ACROSS THE WESTERN AREAS...AS AN UPPER LEVEL DISTURBANCE AFFECTS THE REGION. FOR THE REST OF THE PERIOD...SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED EACH DAY THROUGH WEDNESDAY. THESE SHOWERS WILL PRIMARILY BE ASSOCIATED WITH DAYTIME HEATING AND THE SEA BREEZE BOUNDARY...MAINLY ACROSS THE EASTERN PORTIONS OF THE CWFA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 87
In the hours before
Local storm report, Jun 28, 10:12 AM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1012 AM CDT THU JUN 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 AM FLASH FLOOD 7 E GEORGE WEST 28.33N 98.00W
06/28/2007 LIVE OAK TX LAW ENFORCEMENT
FM 1203 HAS WATER OVER THE ROAD AS WELL AS FM 709 FROM
I-37 TO THE BEE COUNTY LINE
&&
NHLocal storm report, Jun 28, 10:19 AM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1019 AM CDT THU JUN 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 AM FLASH FLOOD 5 E OAKVILLE 28.41N 97.98W
06/28/2007 LIVE OAK TX CO-OP OBSERVER
COUNTY ROAD 299C BETWEEN FM 1203 AND FM 1358 A CREEK IS
OVER ITS BANK ONTO THE ROAD COVERING IT WITH SEVERAL
INCHES OF WATER
&&
NHLocal storm report, Jun 28, 12:18 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1218 PM CDT THU JUN 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 AM FLASH FLOOD 10 E GEORGE WEST 28.33N 97.95W
06/28/2007 LIVE OAK TX LAW ENFORCEMENT
WATER OVER HIGHWAY 59 GOING TO BEE COUNTY
&&
NHThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 6:40 AM CDT | Flash Flood Warning | CRP | Bee, Live Oak | 3 hr |
| Jun 28, 9:49 AM CDT | Flash Flood Warning | CRP | Bee, Live Oak | 3 hr |
| Jun 28, 11:34 AM CDT | Flash Flood Watch | CRP | Bee, Duval, Goliad, La Salle, Live Oak, McMullen and 1 more | 28 hr |
| Jun 28, 3:31 PM CDT | Flash Flood Warning | CRP | Duval, Webb | 3 hr |
| Jun 28, 4:34 PM CDT | Flash Flood Warning | CRP | Victoria | 116 min |
| Jun 28, 4:50 PM CDT | Flash Flood Warning | CRP | Duval | 115 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.